MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHER HEATER COOLER

GENTHERM MEDICAL, LLC HEMOTHER HEATER COOLER
Model Number 400CE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer report was received on (b)(6) 2019 (cdr # (b)(4)) stating the heomtherm heater-cooler alarmed with an ee03 code.It was determined the thermistor required replacement.
 
Event or Problem Description
A customer reported the hemotherm 400ce went down during a case with an ee03 error.No patient injury was reported.

Brand Name
HEMOTHER HEATER COOLER
Common Device Name
HEATER COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati OH 45241
MDR Report Key8983417
Report Number1516825-2019-00012
Device Sequence Number3330361
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1